MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404014
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient visited the hospital because his inflatable penile prosthesis (ipp) was not functioning properly.The patient underwent surgery two weeks later and upon inspection, a crack was identified in the right cylinder connecting tube.The right cylinder and the pump were explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The first cylinder was microscopically inspected and leak tested.Microscopic examination identified a hole in the kink resistant tubing consistent with fatigue.Wear was observed at the fold locations in the proximal, middle, and distal regions of the cylinder.Leakage testing confirmed fluid loss from the first cylinder.The pump was microscopically inspected, leak tested and functionally tested.The pump tubing was cut down to the pump block, and the tubing for the first cylinder was returned attached to the cylinder; the tubing for the other cylinder and reservoir was not returned for analysis.Leakage and functional testing were successfully completed without abnormalities.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of "mechanical malfunction (leaks, incomplete inflation/ deflation, kinking)" and "excess force or friction on silicone leads to stress, strains, holes or tears" were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the available test results and investigation, product analysis was able to confirm the reported mechanical issue and tubing hole/perforation, which is most likely attributed to fatigue of the first cylinder kink resistant tubing.A conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23882963
Report Number2124215-2025-92806
Device Sequence Number9622618
Product Code JCW
UDI-Device Identifier00878953002712
UDI-Public(01)00878953002712(17)230503(10)1000099777
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/03/2023
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number1000099777
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1100087951; PUMP: UPN: 72404310 / LOT: 1100087951
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale